McGill University
School of Computer Science

Starting from September 1st, 2013, I am a PIMS Post-Doctoral Fellow at Deparmtnet of Mathematics, Simon Fraser University and Pacific Institute for the Mathematical Sciences.

Hehui Wu

Contact Information

McConnell Building, Room 311
School of Computer Science
McGill University
Montreal QC, Canada

E-mail: hehui.wu at mcgill dot ca

Current Position

I am a Post-Doctoral Fellow at School of Computer Science, McGill University, under the supervision of Professor Bruce Reed and Professor Mohit Singh.


  • Ph.D. (2011), Mathematics, University of Illinois at Urbana-Champaign, Advisor: Douglas B. West
  • M.S., Mathematics, West Virginia University, Advisor: Hong-Jian Lai
  • B.S., Mathematics, University of Science and Technology of China

  • Research

    My research interests lie in combinatorics, including graph theory, matroid theory, and additive combinatorics. I am presently working on structural and extremal graph theory, coloring and labeling, particularly packing and decomposition of graphs, long cycles, graph minors etc.

    In 2010, with Douglas B. West and Suil O, we fully proved the Fouquet-Jolivet Conjecture which has been open since 1976.

    Recently, with Bruce Reed and Jonathan Noel, we fully proved the Ohba's Conjecture.

    Current Teaching

  • 2013 Winter: Math 223 Linear Algebra, McGill University
  • 2011 Fall: Math 350 Graph Theory and Combinatorics, McGill University

  • Curriculum Vitae


    Selected Publications

  • Every 3-connected, essentially 11-connected line graph is Hamiltonian. (with Lai, Hong- Jian; Shao, Yehong; Zhou, Ju) J. Combin. Theory Ser. B 96 (2006), no. 4, 571-576. pdf
  • Optimal strong parity edge-coloring of complete graphs (with Bunde David, Milans, Kevin; West, Douglas B.) Combinatorica 28 (2008), no. 6, 625-632 pdf
  • On mod (2p+1)-orientations of graphs. (with Lai, Hong-Jian; Shao, Yehong; Zhou, Ju) J. Combin. Theory Ser. B 99 (2009), no. 2, 399-406 pdf
  • Longest cycles in k-connected graphs with given independence number (with O, Suil and West, Douglas B. ) J. Combin. Theory Ser. B 101 (2011), no. 6, 480-485. pdf
  • Packing of Steiner trees and S-connectors in graphs (with West, Douglas B.) J. Combin. Theory Ser. B, 102 (2012), no. 1, 186-205. pdf
  • Decomposition of sparse graphs into forests and a graph with bounded degree (with Kim, Seog-Jin, Kostochka, Alexandr.V., West, Douglas B., and Zhu, Xuding) Journal of Graph Tehory pdf
  • A proof of a conjecture of Ohba (with Noel, Jonathan and Bruce Reed). Submitted. pdf
  • Nearly Tight Linear Programming Bounds for Demand Matching in Bipartite Graphs (with Mohit singh). Submitted. pdf

  • Conferences

    AMS Spring Southeastern Sectional Meeting: Special session on Graph Theory
    Co-organizers: Prof. Laura Sheppardson and Prof. Bing Wei.
    University of Mississippi, Oxford, MS
    March 1-3, 2013


  • Discrete Mathematics at McGill
  • Douglas B. West's home page
  • Hu Ping's home page
  • Suil O's home page
  • MathSciNet
  • Open Problem Garden